# SDR CALA2024080502157

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 28,097 hours, 10,282 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE ;POSSIBLE CORROSION ON FLOOR BEAM S TA .947, RBL50.
